MAUDE Adverse Event Report: Biomet France S.A.R.L. REFOBACIN BC R 1X40 US; Bone cement, Antibiotics

Biomet France S.A.R.L. REFOBACIN BC R 1X40 US; Bone cement, Antibiotics
Catalog Number 110034355
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial right knee arthroplasty.Subsequently, approximately seventeen months post-implantation, the patient underwent revision surgery due to loosening of the femoral component.Due diligence is in progress for this complaint; no further information has been received at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: biomet bc r 1x40 us; item# 110035368; lot# av25dh0102.Femur cemented cruciate retaining (cr) standard right size 7; item# 42502606202; lot# 66816774.All poly patella cemented 32 mm diameter; item# 42540000032; lot# 66514568.Tibia cemented 5 degree stemmed right size e; item# 42532007102; lot# 66435064.Articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 6-7; item# 42522100710; lot# 66567077.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
REFOBACIN BC R 1X40 US
Common Device Name
Bone cement, Antibiotics
Manufacturer (Section D)
Biomet France S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
Manufacturer (Section G)
Biomet France S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR   26903
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50715472
Report Number3006946279-2026-00047
Device Sequence Number10598797
Product Code MBB
UDI-Device Identifier00880304990197
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K171540
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110034355
Device Lot NumberAV10CG2602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight197 LB